Get E-Book on COVID-19

Q. Why do I have frequent and painful urination after scratching myself, while using a tampon?

Answered by
Dr. R Balakrishnan Menon
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Mar 02, 2017

Hello doctor,

Yesterday I scratched myself, while I was using a tampon. Now I have a pressing urge to use the bathroom every 10 minutes. Every time only a little pee comes out, it stings a lot and has a bit of blood in it. Is this a vaginal scratch or a yeast infection? Should I see my doctor? I feel uncomfortable even during sleep, and I took two Ibuprofen for pain.

Dr. R Balakrishnan Menon

Infertility Obstetrics And Gynaecology
#

Hi,

Welcome to icliniq.com.

  • All I can advise is until you recover, stop using tampons and avoid sexual intercourse if you are sexually active.
  • Have a routine urine test for any infections. If an infection is present, then start an antibiotic course and apply antifungal ointment, after consulting your specialist doctor.
  • Do not use any chemical wash or tissues for a few weeks and keep the area dry. If you feel the problem is not resolved in 1 or 2 days, please consult your gynecologist.

For further information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist


Was this answer helpful?

 | 

Related Questions:
Will antibiotics help to improve IBS?
A Patient's Guide to Recurrent Urinary Tract Infections
Please suggest an antibiotic for recurrent urinary tract infection.
Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Related Questions & Answers


Why are these itchy patches in my pubic area repeatedly occurring?

Query: Hello doctor, I am a 43-year old male with repeated ringworm infection. This started about a year ago with small itchy patches in the groin area high up on inner thighs and pubic area. These would go away with the use of Candid-B cream and Canditral and Itrasys only to return in 10 to 15 days after...  Read Full »

My glans has measles-like red spots all over it. Please suggest an ointment.

Query: Hello doctor,I am 52. I noticed my glans penis has some measles-like red spots all over. Overall, the glans penis seem reddish and slightly inflamed. A light irritation is felt.  Read Full »

Will antibiotics affect the sputum report?

Query: Hi doctor, I have cough for about a week. It is a mild one with a bit sore throat. So, I did my sputum test in a laboratory and the following are the results I received today. Acid fast bacilli smear - acid fast bacilli not detected. In sputum culture and sensitivity, culture - negative, organism - ...  Read Full »

Also Read


Crohn's Disease
Crohn's disease causes inflammation of the digestive tract, which results in symptoms like severe diarrhea, stomach pain...  Read more»
I was diagnosed with Celiac disease a year back. Can you suggest any medicine?
Having celiac fromnlast 10 year dignosis recently ayear ago since then i am gluten free still cant absorb food feeling w...  Read more»
My head is shivering from 20 days, and it feels like head trauma. What is the cause?
Hello sir, My head is shivering like anything , feeling like trauma is head. And its start anytime in a day and when s...  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.